MathSciNet Relay Station
MathSciNet bibliographic data
MR1924475 (2003g:35232) 35R35 (35B65 35J60)
Wang, Pei-Yong Regularity of free boundaries of two-phase problems for fully nonlinear elliptic equations of second order. II. Flat free boundaries are Lipschitz. Comm. Partial Differential Equations 27 (2002), no. 7-8, 1497–1514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement